# SDR SWAA2018102526233

- Difficulty date: October 23, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 52,473 hours, 30,946 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001
- Condition: Faulty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OUTBOARD GALLEY EMERGENCY FLASH LIGHT EMITTING ODOR.  R&R FLASHLIGHT PER AMM.
